# SDR CALA2021082301398

- Difficulty date: August 22, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N77295
- Make and model: Boeing 737824
- Aircraft serial: 34001
- Aircraft time: 47,907 hours, 16,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   - SEAT 15ABC, 20ABC, 21ABC EMERGENCY AISLE PATHWAY LIGHT IN-OP. REMOVED AND REPLACED EMERGENCY BATTERY CHARGER AT ROW 20A. OPS TEST GOOD REF AMM 33-51-00.
